RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1999, Volume 11, Issue 5, Pages 74–91 (Mi aa1073)  

This article is cited in 5 scientific papers (total in 5 papers)

Research Papers

Cyclic equivariant singularities of functions, and the unitary reflection groups $G(2m,2,n)$, $G_9$ and $G_{31}$

V. V. Goryunov, C. Baines

Department of Mathematical Sciences, Division of Pure Mathematics, The University of Liverpool, Liverpool, UK

Full text: PDF file (919 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:5, 761–774

Bibliographic databases:

Received: 12.04.1999

Citation: V. V. Goryunov, C. Baines, “Cyclic equivariant singularities of functions, and the unitary reflection groups $G(2m,2,n)$, $G_9$ and $G_{31}$”, Algebra i Analiz, 11:5 (1999), 74–91; St. Petersburg Math. J., 11:5 (2000), 761–774

Citation in format AMSBIB
\Bibitem{GorBai99}
\by V.~V.~Goryunov, C.~Baines
\paper Cyclic equivariant singularities of functions, and the unitary reflection groups $G(2m,2,n)$, $G_9$ and $G_{31}$
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 5
\pages 74--91
\mathnet{http://mi.mathnet.ru/aa1073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1734346}
\zmath{https://zbmath.org/?q=an:1002.58018}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 5
\pages 761--774


Linking options:
  • http://mi.mathnet.ru/eng/aa1073
  • http://mi.mathnet.ru/eng/aa/v11/i5/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goryunov V.V., “Unitary reflection groups and automorphisms of simple hypersurface singularities”, New Developments in Singularity Theory, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 305–328  mathscinet  zmath  isi
    2. Slodowy P., “Simple singularities and complex reflections”, New Developments in Singularity Theory, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 329–348  mathscinet  isi
    3. Proc. Steklov Inst. Math., 258 (2007), 44–52  mathnet  crossref  mathscinet  zmath  elib
    4. Proc. Steklov Inst. Math., 267 (2009), 91–103  mathnet  crossref  mathscinet  zmath  isi  elib
    5. V. V. Goryunov, J. A. Haddley, “Invariant Symmetries of Unimodal Function Singularities”, Mosc. Math. J., 12:2 (2012), 313–333  mathnet  mathscinet  zmath
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:152
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019